# SDR DL738050380

- Difficulty date: July 20, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 18,667 hours, 9,152 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 1319B
- Part serial: P5153
- Condition: Smoke
- Location: Apu Bay
- Part time: 8,993 hours, 12,153 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND APU LOW ON OIL.  SERVICED APU.  ON APU START ATTEMPT, FOUND HEAVY SMOKING IN APU COMPARTMENT WITH TORCHING FROM APU EXHAUST.  REPLACED APU.
